# SDR ASAA0110575

- Difficulty date: September 12, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY LIGHT ON PASSENGER BULKHEAD INOPERATIVE.  REPLACED BATTERY PACK WITH SERVICEABLE PACK.  ASSOCIATED LIGHTS THEN OPERATED NORMALLY.  (M)
